# SDR ASAA2023111146136

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 1,270 hours, 355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THRU 12,000 FT WING ANTI ICE WAS SELECTED IN ICING CONDITIONS. L VALVE AMBER LIGHT ILLUMINATED. DESELECTED WING ANTI ICE TO AVOID ASYM ANTIICING. GROUNDED - YES. PERFORMED AN OPS CHECK ON L WING ANTI ICE, OP CHK NORMAL.. DETERMINED TO BE AN INTERMITTENT FAULT REF IFIM TASK 30-11-00-810-808. NO HISTORY 90 DAYS.
